# SDR SWIA201232301

- Difficulty date: December 4, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 41,663 hours, 56,706 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Unsecure
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT MAIN GEAR FAILED TO RETRACT AFTER TAKEOFF.  (FLT 6342)  TORQUED INBOARD GEAR (LT) DOOR LATCH AND CAM LINKAGE IAW AMM.
